# SDR DXTA2017010306353

- Difficulty date: January 2, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 5,901 hours, 4,705 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RECEIVED A LOW BRAKE PRESSURE AND ANTI-SKID FAILURE LIGHTS WITH THE MASTER CAUTION LIGHT.  AT FIRST HAD BRAKES THEN THEY FAILED.  USED THE EMERGENCY BRAKE TO STOP. THERE WAS NO HYDRAULIC FLUID LEAKING AND NO CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED K74 BRAKE PRESSURIZATION RELAY. REMOVED AND REPLACED S112B LANDING GEAR CONTROL SWITCH. SERVICED LANDING GEAR EMERGENCY BRAKE ACCUMULATOR WITH NITROGEN. BLED ANTI-SKID BRAKE SYSTEM. PERFORMED APPLICABLE LEAK AND OPS CHECKS WITH NO DISCREPANCIES NOTED.  PERFORMED TAXI CHECK AT AIRCRAFT WITH NO DISCREPANCIES NOTED IAW WDM 32-30-01. FIGURE 01, 32-40-01 FIGURE 01 AND AMM 20-21-03, 12-13-01, 32-42-00.
